# SDR ASAA2022030337606

- Difficulty date: March 3, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 20,342 hours, 6,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717401100
- Condition: Inoperative
- Location: Seat Row 27abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIRS FOR THE DISCREPANCIES LISTED ON THE ATTACHED AAR MIG-85(S) FOR ASA WALK ITEMS. EMERGENCY LIGHT BATTERY PACK WILL NOT HOLD CHARGE. GROUNDED - YES. ACCOMPLISHED REPAIRS FOR THE DISCREPANCIES LISTED ON THE ATTACHED AAR MIG-85A(S) FOR ASA WALK. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK S/N 418469 IAW B737-900 AMM 33-51-06/401.
